# SDR DHL2002745015

- Difficulty date: December 19, 2002
- Submitted: December 19, 2002
- Operation: Air carrier
- Aircraft: N745DH
- Make and model: Boeing 727224
- Aircraft serial: 20665
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Connector
- Condition: Dirty
- Location: Mlg Door
- Stage of operation: CL
- How discovered: C
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AFTER TAKE OFF PLACED GEAR HANDLE UP, ALL LIGHTS WENT OFF NORMALLY.  WHEN GEAR HANDLE WAS PLACED TO OFF, RED DOOR LIGHT CAME ON FORWARD PANEL, AND RED GEAR DOOR LIGHT ON S10 PANEL CAME ON. PLACED GEAR HANDLE BACK TO UP, AND ALL LIGHTS WENT OFF. GEAR HANDLE BACK TO OFF, AND LIGHTS STAYED OUT.  TRANSFERRED TO DMI LOG 11299 PER MEL 32-1 CAT. "C" PLACARDS INSTALLED.  REF. DMI 11299 RED DOOR LIGHT & RT DOOR LIGHT ILLUMINATED IN FLIGHT.   REMOVED, CLEANED, AND INSTALLED CONNECTOR PLUG RT MLG DOOR. CYCLED DOOR SEVERAL TIMES OPS CHECKED GOOD IAW MM 32-12-1. THIS CLEARS DMI #11299. PLACARD REMOVED.
